# SDR P5CA9700326

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 1241-1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION, ON KEEL BEAM BS 1241 TO 1480, 4 LOCATIONS.  BLENDED AREAS FOUND WITHIN LIMITS AND RETREATED PER BOEING SRM 51-10-01 AND 51-10-02.
